# SDR ZW0A0304101

- Difficulty date: April 9, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 39,708 hours, 20,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE INOPERATIVE AT THE MOST FORWARD CABIN DOOR LEFT AND RIGHT SIDE, AND THE FIRST CLASS EGRESS LIGHTS WERE INOPERATIVE.  RESEATED THE BATTERIES IN THE BATTERY PACK FOR THE EMERGENCY LIGHTS, AND RESEATED THE BATTERIES IN THE BATTERY PACK FOR THE EGRESS LIGHTS.  CHECK-C 10-02-02 MCI.
